Previous |  Up |  Next


Title: Remark on local existence of $\{e\}$-structure with prescribed structural functions on a manifold of dimension two (English)
Author: Bureš, Jarolím
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 13
Issue: 2
Year: 1972
Pages: 359-362
Category: math
MSC: 53C10
MSC: 58A15
idZBL: Zbl 0241.53020
idMR: MR0310920
Date available: 2008-06-05T20:38:48Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] Jarolím BUREŠ: Deformation and equivalence G-structures appear in Czech. Math. J.


Files Size Format View
CommentatMathUnivCarol_013-1972-2_13.pdf 290.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo